# SDR UPS04443421

- Difficulty date: October 18, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,222 hours, 21,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B381201
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV,  FLOORBEAM 65B38092, STA 1840 LBL 98.58, SEAT TRACK ATTACH HOLES FOUND OVERSIZED, FWD HOLE 0.330 IN, AFT HOLE 0.390 IN.  REAMED HOLES TO 0.389 AND 0.432.  FABRICATED AND INSTALLED FREEZE PLUGS PER EO.  REPLACED 65B38120-1 FITTING DUE TO OVERSIZED HOLES.  FAB & INSTALLED 69B04576-5 & 69B04576-7 FITTINGS DUE TO EXCESSIVE GOUGES FOUND DURING DISASSMBLY.
